MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM343415
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #tgmr404010/ serial #(b)(6)/ udi # (b)(4) as a component of the same system catalog #tgmr404010/ serial #(b)(6)/ udi #(b)(4) as a component of the same system catalog #ceb231410a/ serial #(b)(6)/ udi #(b)(4) which has been captured in manufacturer report #3013164176-2024-02211 catalog #ataa43720160c/ serial # (b)(6)/ udi # (b)(4) which has been captured in manufacturer report # 2017233-2024-05350.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use, potential adverse events or complications associated with the use of the gore® tag® conformable thoracic stent graft may include, but are not limited to, endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent a staged endovascular procedure prior to treatment of a 63mm thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) in the aaa1701 tambe pivotal study.Two gore® tag® conformable thoracic stent grafts with active control system (ctag a/c) were implanted in the patient's thoracic aorta.On (b)(6) 2022, the patient underwent endovascular treatment using the tambe device system.An additional ctag a/c device was placed in the patient's thoracic aorta.On (b)(6) 2022, 1-month follow-up ct imaging was performed and a type ii endoleak was observed with lumbar artery involvement.The maximum diameter of the taaa was 63.6mm.On (b)(6) 2023, 6-month follow-up ct imaging was performed and the type ii endoleak was visualized again.The maximum diameter of the taaa was 62.9mm.On (b)(6) 2023, 12-month follow-up ct imaging was performed and the type ii endoleak was visualized.The maximum diameter of the taaa was 63.5mm.On (b)(6) 2024, 24-month follow-up ct imaging was performed and the type ii endoleak was visualized.The maximum diameter of the taaa was 66.7mm.On (b)(6) 2024, a reintervention was performed to treat the type ii endoleak whereby boston scientific obsidio¿ conformable embolic and embolization plugs were placed.The patient was discharged on (b)(6) 2024.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20328653
Report Number2017233-2024-05352
Device Sequence Number9574030
Product Code MIH
UDI-Device Identifier00733132646968
UDI-Public00733132646968
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2025
Device Catalogue NumberTGM343415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/27/2024
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN 81MG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite